%0 Journal Article
	%A Guangbin Wang and  Xue Li
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T Some Results on Parallel Alternating Two-stage Methods
	%U https://publications.waset.org/pdf/9162
	%V 56
	%X In this paper, we present parallel alternating two-stage
methods for solving linear system Ax=b, where A is a symmetric
positive definite matrix. And we give some convergence results of
these methods for nonsingular linear system.
	%P 1361 - 1364